Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can scopoderm patches for reducing excess saliva removed after two days to reduce skin reaction?

A severely disabled person uses scopoderm patches for reducing excess saliva . The person cannot talk or indicate how he feels. Patches leave severely sore skin when patches are removed. Is there any way such as removing the patch after 2 days, etc, to minimise adverse reaction with skin. After, place another patch elsewhere.
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Scopoderm patch if it causes soreness of the skin, it should be removed. It should be applied only to the dry areas with normal intact skin. It can stay safely for 72 hours maximum. You can change the site of application regularly. If adverse reaction still persists, you can consult to your physician to switch over to some another medication which will suit better to your patient.
Answered: Sun, 4 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor